MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the bard flat mesh (device 2).An additional supplemental emdr was submitted to represent the bard flat mesh (device 1).Note, the manufacturing date (15-aug-2014) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2013 - patient was diagnosed with left inguinal hernia thereby underwent open repair with implant of bard flat mesh (device 1).Per operative notes, ¿an incision was made into the left inguinal region.The hernia sac was dissected out.A bard flat mesh (device 1) was placed into the defect and secure it with sutures.¿ on (b)(6) 2014 ¿ patient was diagnosed with recurrent left inguinal hernia; scar tissue hereby underwent laparoscopic repair with implant of bard flat mesh (device 2) and explant of bard flat mesh (device 1).Per operative notes, ¿an incision was made through old incisional site.The hernia sac was dissected out.The prior (device 1) was identified which was removed entirely.A bard flat mesh (device 2) was placed into the left inguinal floor and secure it with sutures.¿ on (b)(6) 2016 - patient was diagnosed with bilateral inguinal hernias thereby underwent laparoscopic repair with implant of two 3dmax mesh (device 3 ¿ left and device 4 ¿ right).Per operative notes, ¿an infraumbilical incision was made in the prior umbilical hernia scar.Both hernia sacs were dissected out.Two 3dmax mesh (device 3 ¿ left and device 4 ¿ right) was placed into the right and left inguinal floor and secure it with sutures.¿.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25163529
Report Number1213643-2026-00631
Device Sequence Number18285037
Product Code FTL
UDI-Device Identifier00801741016530
UDI-Public(01)00801741016530(17)190728(10)HUYH0132
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K251557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Catalogue Number0112680
Device Lot NumberHUYH0132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale